Alert archive / New York / Frost Advisories in 2024

Frost Advisory 4, NWS Buffalo, NY

October 16, 202412 counties in New York

NWS Buffalo, NY issued this frost advisory at Oct 16, 2024, 3:01 AM EDT for 12 counties in New York. It took effect at Oct 16, 2024, 8:00 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2024, 3:01 AM EDT (07:01 UTC)
In effect from
Oct 16, 2024, 8:00 PM EDT
Expired
Oct 17, 2024, 9:12 AM EDT
In force
13 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 74 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2024-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2024-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

526 
WWUS71 KBUF 160701
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
301 AM EDT Wed Oct 16 2024

NYZ001>006-010>014-019-085-161615-
/O.NEW.KBUF.FR.Y.0004.241017T0000Z-241017T1400Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Chautauqua-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo,
Canandaigua, Jamestown, Orchard Park, and Springville
301 AM EDT Wed Oct 16 2024

...FROST ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT 
THURSDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation. Some of the colder valleys may even drop into the upper 
  20s.

* WHERE...Erie, Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Genesee, Wyoming, Livingston, Ontario, and Chautauqua 
  Counties.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left 
  unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

RSH
5 follow-up statements
337 
WWUS71 KBUF 161458
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1058 AM EDT Wed Oct 16 2024

NYZ001>006-010>014-019-085-170000-
/O.CON.KBUF.FR.Y.0004.241017T0000Z-241017T1400Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Chautauqua-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Warsaw, Geneseo,
Canandaigua, Jamestown, Orchard Park, and Springville
1058 AM EDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM 
EDT THURSDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation. Some of the colder valleys may even drop into the upper 
  20s.

* WHERE...Erie, Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Genesee, Wyoming, Livingston, Ontario, and Chautauqua 
  Counties.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left 
  unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

SJW
627 
WWUS71 KBUF 161855
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
255 PM EDT Wed Oct 16 2024

NYZ012-170300-
/O.UPG.KBUF.FR.Y.0004.241017T0000Z-241017T1400Z/
/O.NEW.KBUF.FZ.W.0001.241017T0000Z-241017T1400Z/
Wyoming-
Including the cities of Warsaw
255 PM EDT Wed Oct 16 2024

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT 
THURSDAY...

* WHAT...Sub-freezing temperatures in the upper 20s expected.

* WHERE...Wyoming County.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent freezing and possible bursting of outdoor water pipes 
they should be wrapped, drained, or allowed to drip slowly. Those 
that have in-ground sprinkler systems should drain them and cover 
above-ground pipes to protect them from freezing.

&&

$$

NYZ019-085-170300-
/O.UPG.KBUF.FR.Y.0004.241017T0000Z-241017T1400Z/
/O.NEW.KBUF.FZ.W.0001.241017T0000Z-241017T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
255 PM EDT Wed Oct 16 2024

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT 
THURSDAY...

* WHAT...Sub-freezing temperatures in the upper 20s expected.

* WHERE...Interior portions of Chautauqua and Southern Erie Counties 
  away from the Lake Erie shoreline.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent freezing and possible bursting of outdoor water pipes 
they should be wrapped, drained, or allowed to drip slowly. Those 
that have in-ground sprinkler systems should drain them and cover 
above-ground pipes to protect them from freezing.

&&

$$

NYZ001>006-010-011-013-014-170300-
/O.CON.KBUF.FR.Y.0004.241017T0000Z-241017T1400Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua
255 PM EDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM 
EDT THURSDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, 
  Northern Erie, Genesee, Livingston, and Ontario Counties.

* WHEN...From 8 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left 
  unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

SJW
006 
WWUS71 KBUF 170230
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1030 PM EDT Wed Oct 16 2024

NYZ012-171400-
/O.CON.KBUF.FZ.W.0001.000000T0000Z-241017T1400Z/
Wyoming-
Including the cities of Warsaw
1030 PM EDT Wed Oct 16 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WHAT...Sub-freezing temperatures in the upper 20s.

* WHERE...Wyoming County.

* WHEN...Until 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent freezing and possible bursting of outdoor water pipes 
they should be wrapped, drained, or allowed to drip slowly. Those 
that have in-ground sprinkler systems should drain them and cover 
above-ground pipes to protect them from freezing.

&&

$$

NYZ019-085-171400-
/O.CON.KBUF.FZ.W.0001.000000T0000Z-241017T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
1030 PM EDT Wed Oct 16 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WHAT...Sub-freezing temperatures in the upper 20s.

* WHERE...Interior portions of Chautauqua and Southern Erie Counties 
  away from the Lake Erie shoreline.

* WHEN...Until 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent freezing and possible bursting of outdoor water pipes 
they should be wrapped, drained, or allowed to drip slowly. Those 
that have in-ground sprinkler systems should drain them and cover 
above-ground pipes to protect them from freezing.

&&

$$

NYZ001>006-010-011-013-014-171400-
/O.CON.KBUF.FR.Y.0004.000000T0000Z-241017T1400Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua
1030 PM EDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, 
  Northern Erie, Genesee, Livingston, and Ontario Counties.

* WHEN...Until 10 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left 
  unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Hitchcock
494 
WWUS71 KBUF 170810
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
410 AM EDT Thu Oct 17 2024

NYZ012-171400-
/O.CON.KBUF.FZ.W.0001.000000T0000Z-241017T1400Z/
Wyoming-
Including the cities of Warsaw
410 AM EDT Thu Oct 17 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures in the upper 20s.

* WHERE...Wyoming County.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent freezing and possible bursting of outdoor water pipes 
they should be wrapped, drained, or allowed to drip slowly. Those 
that have in-ground sprinkler systems should drain them and cover 
above-ground pipes to protect them from freezing.

&&

$$

NYZ019-085-171400-
/O.CON.KBUF.FZ.W.0001.000000T0000Z-241017T1400Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
410 AM EDT Thu Oct 17 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures in the upper 20s.

* WHERE...Interior portions of Chautauqua and Southern Erie Counties 
  away from the Lake Erie shoreline.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent freezing and possible bursting of outdoor water pipes 
they should be wrapped, drained, or allowed to drip slowly. Those 
that have in-ground sprinkler systems should drain them and cover 
above-ground pipes to protect them from freezing.

&&

$$

NYZ001>006-010-011-013-014-171400-
/O.CON.KBUF.FR.Y.0004.000000T0000Z-241017T1400Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua
410 AM EDT Thu Oct 17 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Temperatures mostly in the lower to mid 30s will result in 
  frost formation.

* WHERE...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, 
  Northern Erie, Genesee, Livingston, and Ontario Counties.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left 
  unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

JJR
704 
WWUS71 KBUF 171312
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
912 AM EDT Thu Oct 17 2024

NYZ012-019-085-171415-
/O.CAN.KBUF.FZ.W.0001.000000T0000Z-241017T1400Z/
Wyoming-Chautauqua-Southern Erie-
Including the cities of Warsaw, Jamestown, Orchard Park, and
Springville
912 AM EDT Thu Oct 17 2024

...FREEZE WARNING IS CANCELLED...

The threat has ended.

$$

NYZ001>006-010-011-013-014-171415-
/O.CAN.KBUF.FR.Y.0004.000000T0000Z-241017T1400Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua
912 AM EDT Thu Oct 17 2024

...FROST ADVISORY IS CANCELLED...

The threat has ended.

$$

HSK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 16, 1:41 AM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 16, 1:41 AM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
141 AM EDT Wed Oct 16 2024

.SYNOPSIS...
Showery, November-like weather will continue overnight as a trough
moves south through the region, followed by lake effect showers
through Wednesday morning. The pattern will turn drier and warmer as
a strong ridge and large area of high pressure build into the region
starting Thursday. Dry weather with well above normal temperatures
will continue through at least the start of next week.

&&

.NEAR TERM /THROUGH TODAY/...
A chilly northerly flow in the wake of an exiting longwave trough
will pick up just enough moisture off Lake Ontario under a lowering
cap to allow for some nuisance lake effect rain and snow showers.
While some of the higher terrain could pick up a coating or so of
accumulation...the bulk of that will be found on grassy and elevated
surfaces. Roadways are waaay too warm to allow for any snow to stick
and cause issues...especially at the rates expected from these
paltry showers.

Wednesday, a strong ridge and large area of high pressure will start
pushing toward the region. As a result any showers that linger into
the morning hours will taper off during the afternoon hours with
increased ridging and even lower EQLs. Drier air moving into the
region will also help cut down on the lake response as well.
Temperatures will be in the low to upper 40s across the entire area
on Wednesday afternoon. Continued cyclonic flow through the day with
the northwest winds will continue the lake clouds down wind of the
lakes through most of the day.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A strong upper level ridge over the Central U.S. will build into the
Great Lakes region Wednesday night. Surface high pressure over the
Ohio Valley will move east and extend into New York State Wednesday
night. Mostly clear skies are expected with some lingering lake
effect clouds southeast of the Lakes overnight. Clear and calm
conditions will allow temperatures to fall into the 30s to the upper
20s across the higher terrain. Temperatures will be warmer near the
lakeshores. These chilly temperature readings will provide support
for frost and freeze conditions. Headlines may be needed for parts
of the region.

Surface high pressure with a strong upper level ridge overhead will
provide a dry period, with day to day warming across the eastern
Great Lakes region through Friday night.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Deep-layer ridging still across our region at the start of Saturday
will gradually flatten through the rest of Saturday/Saturday
night/early Sunday as a low-amplitude shortwave races eastward
across Ontario and Quebec Provinces...before rebounding again from
later Sunday on through the remainder of this period. This will
support a continuation of fair dry weather...with just a temporary
increase in cloud cover expected Saturday night into Sunday in
tandem with the approach/passage of the aforementioned shortwave.
Otherwise temperatures will remain above normal...with highs mostly
in the 65 to 70 degree range Saturday/Sunday warming another three
to four degrees in time for Monday. In short...the upcoming weekend
and start of next week look to feature outstanding weather for
outdoor activities.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Cigs of 2500-3500 feet will be found throughout the bulk of the
region for the remainder of the overnight...as mixed rain and snow
showers will persist off Lake Ontario. The activity that is in place
south of the lake will gradually wind down as we approach daybreak.

There should be plenty of residual low VFR/MVFR cloud cover through
Wednesday and some lingering lake effect rain showers through about
mid-morning. Cigs are expected to improve to more widespread VFR
through the afternoon, with some scattered breaks in the cloud deck
developing.

Outlook...

Wednesday night...some MVFR CIGs possible early, improving to VFR
for most areas.
Thursday and Sunday...Mainly VFR.

&&

.MARINE...
Expansive high pressure over the Upper Mississippi valley and an
exiting storm system near the Canadian Maritimes will combine to
generate moderate to fresh north to northwest breezes across the
region overnight. Occasional strong breezes will be found on Lake
Ontario, on the Lower Niagara River, and Lake Erie where Small Craft
Advisories will be in place for the nearshore waters.

As the large sfc high settles across the Lower Mississippi valley on
Wednesday...winds will weaken a bit across the region while backing to
the northwest. The greater fetch should continue to support SCA's on
Lake Ontario through the bulk of the day...while choppy conditions will
be found on Lake Erie.

Notable weaker winds along with negligible waves can then be expected
for the much of the remainder of the week...as the axis of the
aforementioned sfc high will drift across the region.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 AM EDT this morning for LEZ040-
         041.
         Small Craft Advisory until 8 AM EDT this morning for
         LOZ030-045.
         Small Craft Advisory until 11 PM EDT this evening for
         LOZ042>044.

&&

SYNOPSIS...PP/SW
NEAR TERM...RSH/SW
SHORT TERM...HSK
LONG TERM...HSK
AVIATION...PP/RSH
MARINE...PP/RSH
Hazardous weather outlook, Oct 15, 4:35 PM EDT, 10 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
435 PM EDT Tue Oct 15 2024

NYZ001>006-010>014-019-085-162045-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Wyoming-Livingston-Ontario-Chautauqua-Southern Erie-
435 PM EDT Tue Oct 15 2024

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Frost will be possible away from the Lakes late Wednesday night
through Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-162045-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
435 PM EDT Tue Oct 15 2024

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-020-021-162045-
Jefferson-Lewis-Cattaraugus-Allegany-
435 PM EDT Tue Oct 15 2024

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 2:55 PM EDTFreeze WarningBUFChautauqua, Erie, Wyoming18 hr

Nearby

Frost Advisories in New York, 2024Every frost advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.